Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
osfan2006

dreaming on tane?

well i just started tane and ive had dreams the past two nights, not bad ones there were about baseball both days kind of strange any one else having dreams why on it? my lips look like there started to get chapped to i woke up from a little headach but i think it was from jumping out of my bad thinking the dream was real lol.

Share this post


Link to post
Share on other sites
well i just started tane and ive had dreams the past two nights, not bad ones there were about baseball both days kind of strange any one else having dreams why on it? my lips look like there started to get chapped to i woke up from a little headach but i think it was from jumping out of my bad thinking the dream was real lol.

this happened to me during my whole course! i would get like the oddest most vivid dreams. my derma said she'd never heard of that side effect. they went away when my course ended though.

Share this post


Link to post
Share on other sites

I started having more vivid dreams - always nightmares, though after I started taking Accutane. I thought for sure this had to be a coincidence.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×